| Model Number |
1601-09127 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Injury (2348)
| Date of Event |
08/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
It was reported that the patient's left hip was revised due to femoral periprosthetic fracture.The stem and head were revised.Rep confirmed that there are no allegations against the revised head, provided the primary and revision usage sheets, and confirmed that no further information will be released.